# SDR USAA061020

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1134182
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FWD DOOR FRAME, 3RD STOP PAD FTG DOWN FROM TOP AT FASTENER HOLE CRACKED.  INSTALLED FACTORY NEW FRAME AND REINFORCING DOUBLER IAW SRM 51-10-02, DEFECT SIZE: .250 INCH.
